Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Child with high fever. Given tylenol. Getting stomach pain. Anything serious?

My 2 year old has T & A yesterday. We stayed the night in PICU due to his age. The night nurse was giving double doses of tylenol q4h all Noc. Son seemed fine and we came home. He started running 101.6 fever despite Tylenol and ibuprofen . Now 102.2 hour after last dose of Tylenol. He s complaining on tummy pain. I called the on call Dr. And he just said all this is normal???? Just to watch for mental status changes. Should I be concerned?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Give him plenty of water and liquid so that he remains hydrated and there will perspiration will help getting temperature down.
Do cold sponge if there is high temperature.
If temperature continues then go for blood,urine reports to find out the cause and after reports go for treatment accordingly.
Ok and bye.
Answered: Tue, 12 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor